# SDR MASA2010120201383

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 16,799 hours, 13,309 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SQUEALS IN FLIGHT.  MX RE-SECURED SEAL, OPS GOOD.
